Zur Theorie des Figurengitters.

E. Hlawka

Mathematische Annalen (1952/53)

  • Volume: 125, page 183-207
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hlawka, E.. "Zur Theorie des Figurengitters.." Mathematische Annalen 125 (1952/53): 183-207. <http://eudml.org/doc/160304>.

author = {Hlawka, E.},
journal = {Mathematische Annalen},
keywords = {figurate lattice},
pages = {183-207},
title = {Zur Theorie des Figurengitters.},
url = {http://eudml.org/doc/160304},
volume = {125},
year = {1952/53},

AU - Hlawka, E.
TI - Zur Theorie des Figurengitters.
JO - Mathematische Annalen
PY - 1952/53
VL - 125
SP - 183
EP - 207
KW - figurate lattice
UR - http://eudml.org/doc/160304
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.